# SDR USAA2014021000028

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 43,159 hours, 16,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS ON IN ARMED POSITION.  REPLACED EMERGENCY EXIT LIGHT SWITCH 4WL IAW ASM 33-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME, OK FOR CONTINUED SERVICE.
